Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Denny Soares

New, looking for some Q&A

Recommended Posts

Hey everyone!

Well, from what I've read so far this community seems great.

I signed up Friday of last week.(2-19-10) Unfortunately it took till today to rec-

eive permission to post. As of Yesterday(2-24-10) I started taking Amnesteem.

I'm going to create a little Diary of every time and date i feel some sort of side

affect, or anything abnormal. And at the end, post it.

Few questions tho.

- Can i use my old Retnai still?

- What will i use for a cleanser at night before bed?

- Is it alright to take pain medicine(advil, tylenol, ibuprofren) ?

(I'm sure more will pop up soon enough)

Thanks!

Link to comment
Share on other sites

I would say stop all other treatments i.e. retin a or any other topical. Just let the accutane do it's job.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×